It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Richard on February 28, 2000 at 13:08:50:

In Reply to: Coming off of Dilatin...and Scared!! posted by Rena on February 26, 2000 at 23:55:14:


: I recently went through a 24 hour EEG, which confirmed that I no longer have seizure activity. This is a major plus!
: So, my doctor informs me that I can come off of the dilatin now, and of course I want to.
: Each day I take 2 pills @ 100mg each, and I've come to notice that this is a low dosage compared to most. But anyway, my main concern now is: are there any side effects or any weird sensations tha I may incur?? If anyone out there has any input to this, please let me know as well. Thank you so much!!

Coming off slowly is important. Dilantin comes in 30 mg. capsules which allows for gentle tapering. Good luck!

Follow Ups

All times are GMT -7. The time now is 06:42 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!